师资队伍

范爱华

华中师范大学数学教授 (中组部千人计划入选者) ,博士生导师。

曾任武汉大学教育部长江学者奖励计划基础数学岗位特聘教授(2001-2006), 入选科学院百人计划(2001,中科院武汉物理数学研究所),获得国家基金委的海外合作基金(B类杰青, 北京中科院数学所,2008-2010).  曾任法国国家科研中心LAMFA实验室概率论和遍历理论研究室主任(2001-2012)。

本科毕业于武汉大学数学系(1982),获法国南巴黎大学数学博士学位(1989)和巴黎大学数学Habilitation(1995)。

曾担任第三世界科学院科学奖-数学类(TWAS Prizes,2014) 通讯评委,法国国家研究基金委(ANR)评议专家(2014),教育部长江学者奖励计划特聘和讲座教授通讯评委(2013),美国国家科学基金委(NFS,2007)通讯评委,国家基金委面上基金和重点基金特邀评委(2005)。

曾先后应邀访问中科院数学与系统科学研究院,香港中文大学,国立台湾大学,国立清华大学,韩国高等研究院(KIAS),日本Kyushu 大学,德国Ernst Moritz Arndt 大学, 德国Bremen大学, 德国Oberwolfach 数学研究所,瑞典Lund 大学,美国纽约城市大学(CUNY),美国Pittsburgh 大学,瑞士苏黎士高等理工大学(ETH),澳大利亚New South Wales 大学,波兰Banach 研究所,智利大学,英国Warwick 大学等。
 

主要从事的研究领域包括动力系统和遍历理论,概率论,Fourier分析,分形几何等。
 

部分近期论著

专著()  
1.       J. Barral, A. H. Fan and J. Peyrière, Mesures engendrées par multiplications (pp57-190), in « Quelques interactions entre analyse, probabilités et fractals »  No. 32, Panorama &Synthèse, French Mathematical Society, 2010.
2.      A. H. Fan and Y.P. Jiang,  Spectral theory of transfer operators, 63-128, in Complex Dynamics and Related Topics, Eds Y.P. Jiang and Y. F. Wang, New Studies in Advanced Mathematics, Ser. Ed. S T. Yau, 2003, International Press, 2003.

综述论文
1.     Some Aspects of Multifractal analysis, Proceedings of AFRT, Hong Kong, Springer,2014.
2.     On p-adic Dynamical Systems (with Y. F. Wang), in Proceedings of ICCM 2007, Vol. II, 773-799 (2008).
3.     Some topics in the theory of multiplicative chaos. Fractal geometry and stochastics III, 119–134, Progr. Probab., 57, Birkhäuser, Basel, 2004.
4.     Gibbs measures and some related topics. Trends in probability and related analysis (Taipei, 1996), 117–127, World Sci. Publ., River Edge, NJ, 1997.

文集论文
1.     First passage time in Markov chains and in random walks on countable abelian groups, Proceedings of ICCM, 2013.
2.     Multifractal analysis of V-statistics (with J. Schmeling and M. Wu), in FARF2, (15 pages), Birkhauser, 2012.
3.     Quantitative uniform hitting in exponentially mixing systems (with B. Li and T. Langlet), in Recent developments in fractal and related topics (J. Barral & S. Seuret, eds.), Applied and Numerical Harmonic Analysis, Birkhauser, 2010.
4.     Decomposition principle and random cascades (avec J.-P. Kahane), AMS/IP in Advances in Mathematics, Vol. 42 (2008), 447-456.
5.     Recurrences in dynamical systems, 50-62, in Complex Dynamics and Related Topics, Eds Y.P. Jiang and Y. F. Wang, New Studies in Advanced Mathematics, Ser. Ed. S T. Yau, 2003, International Press, 2003.
6.     Decay of correlation for expanding toral endomorphisms, in Proc. Intern. Conf. Dynam. Syst., Beijing, 1998, World Scientific, (1999), 29–40.
7.     (with A.H. Dooley) Chains of Markovian projections and (G, Γ)-measures, in Trends in Probability and related analysis, ed. N. Kono and N.R. Shieh, World Scientific, 1997, 101–116.

期刊论文
1.     H. Fan, S. L. Fan, L. M. Liao and Y. F. Wang, On minimal decomposition of p-adic homographic dynamical systems, Adv. Math. 257 (2014), 92-135.
2.     A. H. Fan, T. Jordan, L. M. Liao and M. Rams, Multifractal analysis for expanding interval maps with infinitely many branches, (27 pages), Trans. AMS, to appear.
3.     A. H. Fan, J. Schmeling and S. Troubetzkoy, A multifractal mass transference principle for Gibbs measures with applications to dynamical Diophantine approximation, Proc. London Math. Soc,1173–1219,(3) 107 (2013).
4.     A. H. Fan, L. M. Liao and J. Ma, Level sets of multiple ergodic averages, Monatsh. Math. 168 , 17-26 (2012).
5.      A. H. Fan and B. W. Wang, On the lengths of basic intervals in beta expansions, Nonlinearity 25, 1329-1343 (2012).
6.     A. H. Fan, J. Schmeling and M. Wu, Multifractal analysis of multiple ergodic averages ,Comptes Rendus Mathematiques, Vol 349, No.17-18, 961-964 (2011).
7.     A. H. Fan and Y. Fares, Minimal subsystems of affine dynamical systems on a local field, Arch. Math. 96 , 423-434 (2011).
8.     A. H. Fan and L. M. Liao, On minimal decomposition of p-adic polynomial dynamical systems, Advance in Mathematics, 228, no. 4, 2116-2144 (2011).
9.     A. H. Fan, L. M. Liao and J. H. Ma, On the frequency of partial quotients of regular continued fractions, Math. Proc. Camb. Phil. Soc., (2010), 148, 179–192.
10.  A. H. Fanand D. Schneider, Recurrence properties of sequences of, Volume 53 No.3 (2010), Science China–Mathematics, Vol. 53 (3) (2010), 641-656.
11.  A. H. Fan, L. M. Liao and J. H. Ma , Dimension of Besicovitch-Eggleston sets in countable symbolic space, Nonlinearilty (2010).
12.  A. H. Fan, L. M. Liao and B. W. Wang, On Khintchine exponents and Lyapunov exponents of continued fractions ,  Erg. Th. Dynam. Syst., 29 (2009), 73-109.
13.  A. H. Fan,J. L. Chabert and Y. Fares, Minimal dynamical systems on a discrete valuation domain, Discrete and continuous dynamical systems, 25 (2009), no. 3, 777–795.
14.  A. H. Fan andX. Y. Zhang , Some properties of Riesz products on the ring of p-adic integers, J. Fourier Analysis and Application, 15 (2009), no. 4, 521–552.
15.  A. H. Fan and L. M. Liao and J. Peyrière,  Generic points in systems of specification and Banach valued Birkhoff ergodic average, Discrete and Continuous Dynamical Systems Part A, 21 (4)(2008), 1103-1128.
16.  A. H. Fan and M. T. Li, J. Y. Yao et D. Zhou,  Strict ergodicity of affine p-adic dynamical systems on Zp, Advances in Math., 214 (2007), 666-700.
17.  A. H. Fan and J. H. Zhang, Absolute continuity of the distribution of some Markov geometric series, Sci. China Ser. A 50 no. 11 (2007), 1521–1528.
18.  A. H. Fan,B. W. Wang and J. WuArithmetic and metric properties of Oppenheim continued fraction expansions, J. Number Theory 127 (2007), no. 1, 64–82.
19.  A. H. Fan and J. Wu,  A note on inhomogeneous Diophantine approximation with a general error function, Glasg. Math. J. 48 (2006), no. 2, 187–191.
20.  A. H. Fan and K. Simon et H. R. Toth,   Random IFS with repelling on average common fix point, J. Stat. Phy. 122 (2006), no. 1, 169–193.
21.  J. Barral and A. H. Fan, Covering numbers of different points in Dvoretzky and Poisson,  Bull. Sci. Math., 129 (2005), no. 4, 275–317.
22.  A. H. Fan and  Y. P. Jiang et J. Wu , Asymptotic Hausdorff dimensions of Cantor sets associated with an asymptotically nonhyperbolic family, Ergod. Th. Dynam. Syst. 25 (2005), 1799-1808.
 

通信地址:华中师范大学数学与统计学院,武汉市430079
办公室:  6号楼 518室
电话:  (027) 67862426
电子邮箱:ahfan@mail.ccnu.edu.cn  

(最后更新日期:2015-01-28)
网站简介 | 在线投稿 | 领导信箱 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院